Advanced search
Start date
Betweenand

Existence, stability and long-time asymptotics of solutions for an ab-family of nonlinear evolution equations

Abstract

This project is concerned with existence, stability and long-time asymptotics of solutions for a family of generalized Camassa-Holm type equations. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARRUDA, LYNNYNGS K.; CHEMETOV, NIKOLAI V.; CIPRIANO, FERNANDA. Solvability of the Stochastic Degasperis-Procesi Equation. Journal of Dynamics and Differential Equations, JUN 2021. Web of Science Citations: 0.
DAROS, ALISSON; ARRUDA, LYNNYNGS KELLY. On the instability of elliptic traveling wave solutions of the modified Camassa-Holm equation. Journal of Differential Equations, v. 266, n. 4, p. 1946-1968, FEB 5 2019. Web of Science Citations: 2.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.